# SDR DL72S951221

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 65162256A
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT I/B BULLNOSE HINGE ATTACH POINT, NR 4 KRUGER FLAP.  REPAIRED PER SRM 57-50-3 PG 32.
